# SDR V0XR20100126003

- Difficulty date: January 26, 2010
- Submitted: February 3, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 24,244 hours, 22,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK ON LT YL 479.0 BEAM CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FWD SEAT TRACK.
